skip to main content
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Random number generators for the generalized Birnbaum-Saunders distribution

Leiva, Victor; Sanhueza, Antonio; Sen, Pranab K.; Paula, Gilberto A. Universidade De São Paulo

JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, v.78, n.11, p.1105-1118, 2008

TAYLOR & FRANCIS LTD 2008

Acesso online

2
Material Type:
Artigo
Adicionar ao Meu Espaço

Bayesian analysis for a skew extension of the multivariate null intercept measurement error model

Cancho, V. G.; Aoki, Reiko; Lachos, V. H. Universidade De São Paulo

JOURNAL OF APPLIED STATISTICS, v.35, n.11/Dez, p.1239-1251, 2008

ROUTLEDGE JOURNALS, TAYLOR & FRANCIS LTD 2008

Acesso online

3
Material Type:
Artigo
Adicionar ao Meu Espaço

Deviance residuals in generalised log-gamma regression models with censored observations

Ortega, Edwin M. M.; Paula, Gilberto A.; Bolfarine, Heleno Universidade De São Paulo

JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, v.78, n.8, p.747-764, 2008

TAYLOR & FRANCIS LTD 2008

Acesso online

4
Material Type:
Artigo
Adicionar ao Meu Espaço

Improved likelihood inference in beta regression

Ferrari, Silvia L. P.; Pinheiro, Eliane C. Universidade De São Paulo

JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, v.81, n.4, p.431-443, 2011

TAYLOR & FRANCIS LTD 2011

Acesso online

5
Material Type:
Artigo
Adicionar ao Meu Espaço

The beta modified Weibull distribution

Silva, Giovana O.; Ortega, Edwin M. M.; Cordeiro, Gauss M. Universidade De São Paulo

LIFETIME DATA ANALYSIS, v.16, n.3, p.409-430, 2010

SPRINGER 2010

Acesso online

6
Material Type:
Artigo
Adicionar ao Meu Espaço

Evaluating the efficiency of fractional integration parameter estimators

Marques, G. O. L. C. Universidade De São Paulo

JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, v.80, n.3, p.301-313, 2010

TAYLOR & FRANCIS LTD 2010

Acesso online

7
Material Type:
Artigo
Adicionar ao Meu Espaço

Covariance matrix formula for Birnbaum-Saunders regression models

Lemonte, Artur J. Universidade De São Paulo

JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, v.81, n.7, p.899-908, 2011

TAYLOR & FRANCIS LTD 2011

Acesso online

8
Material Type:
Artigo
Adicionar ao Meu Espaço

Improved maximum-likelihood estimation in a regression model with general parametrization

Lemonte, Artur J. Universidade De São Paulo

JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, v.81, n.8, p.1027-1037, 2011

TAYLOR & FRANCIS LTD 2011

Acesso online

9
Material Type:
Artigo
Adicionar ao Meu Espaço

A new family of generalized distributions

Cordeiro, Gauss M.; Castro, Mario De Universidade De São Paulo

JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, v.81, n.7, p.883-898, 2011

TAYLOR & FRANCIS LTD 2011

Acesso online

10
Material Type:
Artigo
Adicionar ao Meu Espaço

Improved likelihood inference for the shape parameter in Weibull regression

Silva, Michel Ferreira Da; Ferrari, Silvia L. P.; Cribari-Neto, Francisco Universidade De São Paulo

JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, v.78, n.9, p.789-811, 2008

TAYLOR & FRANCIS LTD 2008

Acesso online

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Novas Pesquisas Sugeridas

Ignorar minha busca e procurar por tudo

Deste Autor:

  1. Cordeiro, G
  2. Ortega, E
  3. Lemonte, A
  4. Bolfarine, H
  5. Paula, G

Buscando em bases de dados remotas. Favor aguardar.